# SDR SWAA2024041964200

- Difficulty date: March 15, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE FWD CORNER AT FWD CARGO COMPARTMENT 2024-206148<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N: A23329368; DUE DATE: 06/MAR/25.;[02] TOOL USED: RADIOMETER PHOTOMETER. P/N: XRP-3000. S/N: 1753759. DUE DATE: 12-APR-24.;[03] REPAIRED THE FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK COMPLETED.
